A Few Methods of Solving Optimal Control Problem in Hamilton-Jacobi-Bellman Equation Form

Authors

  • Bhimsen Khadka Department of Science and Humanities, Khwopa college of Engineering, Bhaktapur, Nepal
  • Durga Jang K.C. Central Department of Mathematics, Tribhuvan University, Kirtipur, Nepal

DOI:

https://doi.org/10.3126/jsce.v9i9.46290

Keywords:

Optimal control system, Hamilton-Jacobi-Bellman equation, Adomian Decomposition, Laplace transform-Homotopy perturbation, Variational Iteration

Abstract

Non-linear optimal control problem arises in many different areas, for example, engineering, medical sciences, economics, industries, etc. The solution of Hamilton-Jacobi-Bellman equation is connected with the non -linear optimal control problem. In this paper, we formulate the Hamilton-Jacobi-Bellman equation using nonlinear optimal control problem. We also discuss its solutions using Adomian decomposition method, Laplace transform-Homotopy perturbation method and variational iteration method.

Downloads

Download data is not yet available.
Abstract
20
PDF
12

Downloads

Published

2021-12-31

How to Cite

Khadka, B., & K.C., D. J. (2021). A Few Methods of Solving Optimal Control Problem in Hamilton-Jacobi-Bellman Equation Form. Journal of Science and Engineering, 9(9), 8–15. https://doi.org/10.3126/jsce.v9i9.46290

Issue

Section

Research Papers